# SDR SWAA011339

- Difficulty date: May 5, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 55,209 hours, 58,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 951
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND WING ROOT OVERWING EMERGENCY EXIT LIGHTS INOP. R&R BATTERY PACK PER MM.
